Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 9, Pages 129–152 (Mi msb9107)  

This article is cited in 7 scientific papers (total in 7 papers)

Weakly monotone sets and continuous selection in asymmetric spaces

I. G. Tsar'kov

Lomonosov Moscow State University, Moscow, Russia

Abstract: Sets admitting a continuous selection from the set of near best approximations are studied. Applications of the geometric theory of approximation to the existence of continuous selections for the sets of $n$-link piecewise linear functions, $n$-link piecewise polynomial functions and generalizations thereof are also discussed.
Bibliography: 23 titles.

Keywords: continuous selection, sun, fixed point.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00332-a
This research was carried out with the financial support of the Russian Foundation for Basic Research (grant no. 19-01-00332-a).


DOI: https://doi.org/10.4213/sm9107

Full text: PDF file (697 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2019, 210:9, 1326–1347

Bibliographic databases:

UDC: 517.982.256
MSC: Primary 41A65; Secondary 47H10
Received: 29.03.2018 and 23.10.2018

Citation: I. G. Tsar'kov, “Weakly monotone sets and continuous selection in asymmetric spaces”, Mat. Sb., 210:9 (2019), 129–152; Sb. Math., 210:9 (2019), 1326–1347

Citation in format AMSBIB
\Bibitem{Tsa19}
\by I.~G.~Tsar'kov
\paper Weakly monotone sets and continuous selection in asymmetric spaces
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 9
\pages 129--152
\mathnet{http://mi.mathnet.ru/msb9107}
\crossref{https://doi.org/10.4213/sm9107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4017597}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019SbMat.210.1326T}
\elib{https://elibrary.ru/item.asp?id=45485450}
\transl
\jour Sb. Math.
\yr 2019
\vol 210
\issue 9
\pages 1326--1347
\crossref{https://doi.org/10.1070/SM9107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000510716000006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067618248}


Linking options:
  • http://mi.mathnet.ru/eng/msb9107
  • https://doi.org/10.4213/sm9107
  • http://mi.mathnet.ru/eng/msb/v210/i9/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Alimov, “Solarity of sets in max-approximation problems”, J. Fixed Point Theory Appl., 21:3 (2019), UNSP 76  crossref  mathscinet  isi
    2. A. R. Alimov, “Vypuklost i monotonnaya lineinaya svyaznost mnozhestv s nepreryvnoi metricheskoi proektsiei v trekhmernykh prostranstvakh”, Tr. IMM UrO RAN, 26, no. 2, 2020, 28–46  mathnet  crossref  mathscinet  elib
    3. A. R. Alimov, “Characterization of Sets with Continuous Metric Projection in the Space $\ell^\infty_n$”, Math. Notes, 108:3 (2020), 309–317  mathnet  crossref  crossref  mathscinet  isi  elib
    4. A. R. Alimov, “Geometric construction of Chebyshev sets and suns in three-dimensional spaces with cylindrical norm”, Moscow University Mathematics Bulletin, Moscow University Mеchanics Bulletin, 75:5 (2020), 209–215  mathnet  crossref  mathscinet  zmath  isi  elib
    5. A. R. Alimov, B. B. Bednov, “Monotone path-connectedness of Chebyshev sets in three-dimensional spaces”, Sb. Math., 212:5 (2021), 636–654  mathnet  crossref  crossref  mathscinet  isi  elib
    6. I. G. Tsar'kov, “Uniform Convexity in Nonsymmetric Spaces”, Math. Notes, 110:5 (2021), 773–783  mathnet  crossref  crossref  isi
    7. A. R. Alimov, I. G. Tsar'kov, “Approximatively Compact Sets in Asymmetric Efimov–Stechkin Spaces and Convexity of Almost Suns”, Math. Notes, 110:6 (2021), 947–951  mathnet  crossref  crossref  mathscinet  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:231
    References:12
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022